Coronas and domination subdivision number of a graph

M. Dettlaff , M. Lemańska , Jerzy Topp , Paweł Żyliński

Abstract

In this paper, for a graph G and a family of partitions P of vertex neighborhoods of G, we define the general corona G∘P of G. Among several properties of this new operation, we focus on application general coronas to a new kind of characterization of trees with the domination subdivision number equal to 3.
Autor M. Dettlaff
M. Dettlaff
-
, M. Lemańska
M. Lemańska
-
, Jerzy Topp (WMFiI / II)
Jerzy Topp
- Instytut Informatyki
, Paweł Żyliński (WMFiI / II)
Paweł Żyliński
- Instytut Informatyki
Tytuł czasopisma/seriiBulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, (A 25 pkt)
Rok wydania2018
Tom41
Nr4
Paginacja1717-1724
Objętość publikacji w arkuszach wydawniczych0.5
Słowa kluczowe w języku angielskimdomination, domination subdivision number, tree, corona
Klasyfikacja ASJC2600 General Mathematics
DOIDOI:10.1007/s40840-016-0417-0
URL https://link.springer.com/article/10.1007/s40840-016-0417-0
Języken angielski
LicencjaInny; licence.documentVersion.FINAL_PUBLISHED; Uznanie Autorstwa (CC-BY); w dniu opublikowania
Punktacja (całkowita)25
PunktacjaPunktacja MNiSW = 25.0, 24-07-2019, ArticleFromJournal
Wskaźniki publikacji Cytowania WoS = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.079; Impact Factor WoS: 2017 = 0.84 (2) - 2017=0.744 (5)
Liczba cytowań*
Cytuj
Udostępnij Udostępnij

Pobierz odnośnik do tego rekordu


* Podana liczba cytowań wynika z analizy informacji dostępnych w Internecie i jest zbliżona do wartości obliczanej przy pomocy systemu Publish or Perish.
Powrót